# SDR A6WA201040969

- Difficulty date: December 23, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 46,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559 PRESSURE BULKHEAD REQ`S REO 601R-53-41-260, 601R-53-41-609 CURRENT REVISIONS TO BE COMPLIED WITH IAW CUSTOMER REQUEST.  COMPLIED WITH REPAIR OF FS 559.  PRESSURE BULKHEAD IAW CUSTOMER REQUEST BY FULL INCORPORATION OF REO 601R-53-41-260 REV E. INCLUDING DEVIATIONS REO`S 601R-53-41-609, REV B DEVIATION E & 601R-53-41-1326 LT & RT LBL27-RBL27.
